# SDR MALA020351

- Difficulty date: June 11, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Engine: Ge CT79B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3320, HAD A UNCOMMANDED AUTO COARSEN EVENT.  EVENT OCCURRED DURING APPROACH TO CRW, AT 1,000 FT AGL.  RT ENGINE AUTO COARSEN, ENGINE CONTINUED TO RUN, LANDED NORMALLY.  MAINTENANCE BORESCOPED RT ENGINE, NO DEFECTS NOTED.  REMOVED AND REPLACED RT PROP AND RT ENGINE HARNESS IAW TASK CARD 6110-303 AND GE SEI-576 CHAP 72.  ALL OPERATIONAL CHECKS GOOD.
